# SDR DL73K001248

- Difficulty date: July 2, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 46,800 hours, 37,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERY LOUD SQUEAL AT 1L DOOR.   FOUND DOOR PRESSURE SEAL RIPPED ALL THE WAY ACROSS BOTTOM OF  L1 DOOR - REPLACED SAME.
